American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(33D80) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 29 of 29 found      Go to page: 1

[1] Kenny De Commer and Erik Koelink. A $q$-Hankel transform associated to the quantum linking groupoid for the quantum $SU(2)$ and $E(2)$ groups. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] P. Shan and E. Vasserot. Heisenberg algebras and rational double affine Hecke algebras. J. Amer. Math. Soc. 25 (2012) 959-1031.
Abstract, references, and article information   
View Article: PDF

[3] Hiraku Nakajima. Quiver varieties and finite dimensional representations of quantum affine algebras. J. Amer. Math. Soc. 14 (2001) 145-238. MR 1808477.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] H. T. Koelink. $q$-Krawtchouk polynomials as spherical functions on the Hecke algebra of type $B$. Trans. Amer. Math. Soc. 352 (2000) 4789-4813. MR 1707197.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Jasper V. Stokman. On $BC$ type basic hypergeometric orthogonal polynomials. Trans. Amer. Math. Soc. 352 (2000) 1527-1579. MR 1694379.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Vivek Sahai. On models of $U_q(sl(2))$ and $q$-Appell functions using a $q$-integral transformation. Proc. Amer. Math. Soc. 127 (1999) 3201-3213. MR 1616625.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Mathijs S. Dijkhuizen and Masatoshi Noumi. A family of quantum projective spaces and related $q$-hypergeometric orthogonal polynomials. Trans. Amer. Math. Soc. 350 (1998) 3269-3296. MR 1432197.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Pavel I. Etingof, Igor B. Frenkel and Alexander A. Kirillov Jr.. Current developments and future perspectives. Math. Surveys Monogr. 58 (1998) 179-188.
Book volume table of contents   
View Article: PDF

[9] Pavel I. Etingof, Igor B. Frenkel and Alexander A. Kirillov Jr.. Quantum Knizhnik-Zamolodchikov equations. Math. Surveys Monogr. 58 (1998) 147-159.
Book volume table of contents   
View Article: PDF

[10] Pavel I. Etingof, Igor B. Frenkel and Alexander A. Kirillov Jr.. \!\!Connection matrices for the quantum Knizhnik-Zamolod-\linebreak chikov equations and elliptic functions. Math. Surveys Monogr. 58 (1998) 171-178.
Book volume table of contents   
View Article: PDF

[11] Pavel I. Etingof, Igor B. Frenkel and Alexander A. Kirillov Jr.. Local systems and configuration spaces. Math. Surveys Monogr. 58 (1998) 97-111.
Book volume table of contents   
View Article: PDF

[12] Pavel I. Etingof, Igor B. Frenkel and Alexander A. Kirillov Jr.. Solutions of the quantum Knizhnik-Zamolodchikov equations for $\mathfrak {sl}_2$. Math. Surveys Monogr. 58 (1998) 161-170.
Book volume table of contents   
View Article: PDF

[13] Pavel I. Etingof, Igor B. Frenkel and Alexander A. Kirillov Jr.. Knizhnik-Zamolodchikov equations. Math. Surveys Monogr. 58 (1998) 29-47.
Book volume table of contents   
View Article: PDF

[14] Pavel I. Etingof, Igor B. Frenkel and Alexander A. Kirillov Jr.. Introduction. Math. Surveys Monogr. 58 (1998) 1-14.
Book volume table of contents   
View Article: PDF

[15] Pavel I. Etingof, Igor B. Frenkel and Alexander A. Kirillov Jr.. Representations of finite-dimensional and affine Lie algebras. Math. Surveys Monogr. 58 (1998) 15-28.
Book volume table of contents   
View Article: PDF

[16] Pavel I. Etingof, Igor B. Frenkel and Alexander A. Kirillov Jr.. Free field realization. Math. Surveys Monogr. 58 (1998) 63-78.
Book volume table of contents   
View Article: PDF

[17] Pavel I. Etingof, Igor B. Frenkel and Alexander A. Kirillov Jr.. Quantum affine algebras. Math. Surveys Monogr. 58 (1998) 131-146.
Book volume table of contents   
View Article: PDF

[18] Pavel I. Etingof, Igor B. Frenkel and Alexander A. Kirillov Jr.. Solutions of the Knizhnik-Zamolodchikov equations. Math. Surveys Monogr. 58 (1998) 49-61.
Book volume table of contents   
View Article: PDF

[19] Pavel I. Etingof, Igor B. Frenkel and Alexander A. Kirillov Jr.. Lectures on Representation Theory and Knizhnik-Zamolodchikov Equations. Math. Surveys Monogr. 58 (1998) MR MR1629472.
Book volume table of contents   

[20] Pavel I. Etingof, Igor B. Frenkel and Alexander A. Kirillov Jr.. Quantum groups. Math. Surveys Monogr. 58 (1998) 79-96.
Book volume table of contents   
View Article: PDF

[21] Pavel I. Etingof, Igor B. Frenkel and Alexander A. Kirillov Jr.. Monodromy of Knizhnik-Zamolodchikov equations. Math. Surveys Monogr. 58 (1998) 113-129.
Book volume table of contents   
View Article: PDF

[22] Alexander A. Kirillov Jr.. Lectures on affine Hecke algebras and Macdonald's conjectures. Bull. Amer. Math. Soc. 34 (1997) 251-292. MR 1441642.
Abstract, references, and article information   
View Article: PDF

[23] George E. Andrews and Douglas Bowman. A full extension of the Rogers-Ramanujan continued fraction . Proc. Amer. Math. Soc. 123 (1995) 3343-3350. MR 1277090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Kevin W. J. Kadell. A proof of the $q$-Macdonald-Morris conjecture for $BC_n$. Memoirs of the AMS 108 (1994) MR 1140650.
Book volume table of contents   

[25] C. F. Dunkl, M. F. E. de Jeu and E. M. Opdam. Singular polynomials for finite reflection groups . Trans. Amer. Math. Soc. 346 (1994) 237-256. MR 1273532.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Robert A. Gustafson. Some $q$-beta and Mellin-Barnes integrals on compact Lie groups and Lie algebras . Trans. Amer. Math. Soc. 341 (1994) 69-119. MR 1139492.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Tom H. Koornwinder and René F. Swarttouw. On $q$-analogues of the Fourier and Hankel transforms . Trans. Amer. Math. Soc. 333 (1992) 445-461. MR 1069750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Patrick Rabau. Action on Grassmannians associated with a field extension . Trans. Amer. Math. Soc. 326 (1991) 127-155. MR 1043863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Mizan Rahman. A simple proof of Koornwinder's addition formula for the little $q$-Legendre polynomials . Proc. Amer. Math. Soc. 107 (1989) 373-381. MR 979214.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 29 of 29 found      Go to page: 1